MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(91)90014-b

Медицинская библиотека · The American journal of emergency medicine · 1991

Carbidopa-levodopa overdose.

Sporer K A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 57-year-old woman ingested 15 to 17 tablets of carbidopa-levodopa 10/100 tablets (carbidopa 150 mg and levodopa 1,500 mg) along with ibuprofen, carisoprodol, hydrocodone, and acetaminophen. The patient developed choreiform movements that persisted despite obtundation and attempts to extinguish them with naloxone, morphine, and diazepam. When the patient developed a rising level of creatine phosphokinase and myoglobinuria, she was treated with ventilatory support and pancuronium. She required paralysis for 60 hours, when her chorea resolved.

Для цитирования: Sporer K A. Carbidopa-levodopa overdose.. The American journal of emergency medicine. 1991. DOI: 10.1016/0735-6757(91)90014-b.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.